Toggle Main Menu Toggle Search

Open Access padlockePrints

Fractal dimension of superfluid turbulence

Lookup NU author(s): Dr Demosthenes Kivotides, Professor Carlo Barenghi, Dr David Samuels


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


The fractal dimension of vortex tangles in superfluid turbulence at nonzero temperature was calculated. It was found that the dimension is larger than one. The clarity and exact definition of the vortex filaments in superfluid turbulence allowed to explore the geometry and the topology of the vorticity in a way which is not possible in classical turbulence.

Publication metadata

Author(s): Kivotides D, Barenghi CF, Samuels DC

Publication type: Article

Publication status: Published

Journal: Physical Review Letters

Year: 2001

Volume: 87

Issue: 15

ISSN (print): 0031-9007

ISSN (electronic): 1079-7114

Publisher: American Physical Society


DOI: 10.1103/PhysRevLett.87.155301

Notes: Article no. 155301 3 pages


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication